Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007 (2007), Article ID 78702, 11 pages
http://dx.doi.org/10.1155/2007/78702
Research Article

Least Squares Fitting of Piecewise Algebraic Curves

Institute of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 25 March 2007; Revised 4 June 2007; Accepted 18 October 2007

Academic Editor: T. Zolezzi

Copyright © 2007 Chun-Gang Zhu and Ren-Hong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun-Gang Zhu and Ren-Hong Wang, “Least Squares Fitting of Piecewise Algebraic Curves,” Mathematical Problems in Engineering, vol. 2007, Article ID 78702, 11 pages, 2007. doi:10.1155/2007/78702